# SDR U30A2009120800007

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 23,930 hours, 9,280 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Part number: E0052N8B3ASNE
- Condition: Corroded
- Location: Prox Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

IN CRUISE, ECAM FOR: ENG 2 REVERSER FAULT. FCOM REQUIRES TO LAND ASAP. ACFT DIVERTED. BOTH ENGINES CONTINUED TO PRODUCE NORMAL THRUST AND THERE WAS NO INDICATION THAT A REVERSER DEPLOYED OR WAS PRESSURIZED. UPON LANDING ROLLOUT, CREW RECEIVED:LDG GEAR DISAGREE FAULT, THERE WAS ALSO A PFR FOR: CAPT PITOT FAULT. TAXIED TO GATE WITHOUT INCIDENT. MX T/S AND FOUND CORROSION ON LT MLG PROX SENSOR CONNECTOR 23GA. CLEANED CONNECTOR AND SENSOR,  OP'S CK'S OK IAW TSM 32-31-00-810-842 AND AMM 32-69-00-740-001. OP'S CK'D THRUST REVERSER OK IAW AMM 78-31-00PB501. OP'S CK'D PITOT SYS IAW TSM 30-31-00-810-803 AND AMM 30-31-00-710-001 OK. ACFT RTS. GND SENSOR FAULTS AND ERRONEOUS MSG'S LOGGED ON 7-DEC-09, 5 LEGS LATER IN ORD. SPECIAL TASK REQUEST CARD (SRTC) 32-09-003 HAD BEEN ISSUED TO INSP, R & R LT MLG PROX SENSOR 23GA (PN 8-933-01) AND CONNECTOR 23GA-A (PN E0052N8B3ASNE) BY MOC, DUE TO NOTED CORROSION AND WAS C/W 7-DEC-09 IAW CMM 32-12-28, ESPM 20-44-11 & 20-48-21 & AMM 32-31-73PB401. NO FURTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
